Pacific Journal of Mathematics

Fundamental units and cycles in the period of real quadratic number fields. I.

Leon Bernstein

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 37-61.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867566

Mathematical Reviews number (MathSciNet)
MR0409411

Zentralblatt MATH identifier
0335.10010

Subjects
Primary: 12A45
Secondary: 10A30

Citation

Bernstein, Leon. Fundamental units and cycles in the period of real quadratic number fields. I. Pacific J. Math. 63 (1976), no. 1, 37--61. https://projecteuclid.org/euclid.pjm/1102867566


Export citation

References

  • [1] L.Bernstein, TheJacobi-Perron Algorithm, Its Theory andApplication,Lecture Notes inMathematics 207, Springer-Verlag, 1971,1-160.
  • [2] L.Bernstein, Periodicity and Units in Quadratic Number Fields, Submitted.
  • [3] G.Degert, Ueber die Bestimmungder Grundeinheit gewisser real-quadratischer Zahlkoerper, Hamburger Math. Abh.,Bd.XXII, (1958), 92-97.
  • [4] Th.Muir, (i)Theexpression of a quadratic surd as acontinued fraction, Glasgow, 1874; (ii)A NewSpecial Class of Determinants, Proc. Ed.8, 1874.
  • [5] O. Perron, Die Lehre vonden Kettenbruechen, Zieite verbeserte Auflage, Chelsea Publ. Co.,New York, I-X + 1-524.
  • [6] Y.Yamamoto, Real quadratic number fields with large fundamentalunits, Osaka J. Math., 8, no.2 (1971) 261-271.
  • [7] H.Zassenhaus, Onthe units of orders, J. Algebra, 20(1972), 368-395.

See also

  • II : Leon Bernstein. Fundamental units and cycles in the period of real quadratic number fields. II. Pacific Journal of Mathematics volume 63, issue 1, (1976), pp. 63-78.